Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 166, NWS Norman, OK

June 14, 20254 counties in Oklahoma

NWS Norman, OK issued this tornado warning at Jun 14, 2025, 8:12 PM CDT for 4 counties in Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2025, 8:12 PM CDT (01:12 UTC)
Expired
Jun 14, 2025, 8:45 PM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Blaine County, OK, Caddo County, OK, Custer County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 118 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 6:37 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2976 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WFUS54 KOUN 150112
TOROUN
OKC011-015-039-149-150145-
/O.NEW.KOUN.TO.W.0166.250615T0112Z-250615T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
812 PM CDT Sat Jun 14 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northeastern Washita County in western Oklahoma...
  Northwestern Caddo County in southwestern Oklahoma...
  Southeastern Custer County in western Oklahoma...
  South central Blaine County in northwestern Oklahoma...

* Until 845 PM CDT.

* At 811 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles south of Hydro, moving south at 15 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hydro.

This includes Interstate 40 between mile markers 85 and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3555 9865 3558 9845 3537 9841 3535 9866
TIME...MOT...LOC 0111Z 357DEG 13KT 3547 9862 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

SIX
2 follow-up statements
566 
WWUS54 KOUN 150123
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
823 PM CDT Sat Jun 14 2025

OKC011-039-150131-
/O.CAN.KOUN.TO.W.0166.000000T0000Z-250615T0145Z/
Custer OK-Blaine OK-
823 PM CDT Sat Jun 14 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CUSTER AND SOUTH CENTRAL
BLAINE COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3546 9864 3547 9862 3552 9862 3552 9844
      3537 9841 3535 9866
TIME...MOT...LOC 0121Z 287DEG 3KT 3547 9861 

$$

OKC015-149-150145-
/O.CON.KOUN.TO.W.0166.000000T0000Z-250615T0145Z/
Washita OK-Caddo OK-
823 PM CDT Sat Jun 14 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EASTERN
WASHITA AND NORTHWESTERN CADDO COUNTIES...

At 821 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles south of Hydro, and is moving slowly southward. 
Overall the rotation has weakened over the past 5 mintues.  

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
eastern Washita and northwestern Caddo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3546 9864 3547 9862 3552 9862 3552 9844
      3537 9841 3535 9866
TIME...MOT...LOC 0121Z 287DEG 3KT 3547 9861 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

SIX
586 
WWUS54 KOUN 150136
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
836 PM CDT Sat Jun 14 2025

OKC015-149-150146-
/O.EXP.KOUN.TO.W.0166.000000T0000Z-250615T0145Z/
Washita OK-Caddo OK-
836 PM CDT Sat Jun 14 2025

...THE TORNADO WARNING FOR EASTERN WASHITA AND NORTHWESTERN CADDO
COUNTIES WILL EXPIRE AT 845 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3546 9864 3547 9862 3552 9862 3552 9844
      3537 9841 3535 9866
TIME...MOT...LOC 0136Z 357DEG 13KT 3542 9861 

$$

SIX

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:10 PM CDT, 2 hours 2 minutes earlier. Its key messages:

  • Updated at 515 PM CDT Sat Jun 14 2025
  • Chance for severe storms tonight into tomorrow morning with all hazards possible, including flooding. A Flood Watch is in effect from 7 PM this evening through 10 AM Sunday morning.
  • Temperatures rising above average through the middle of next week with heat indices near to above 100 degrees.
Area forecast discussion, Jun 14, 6:10 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
610 PM CDT Sat Jun 14 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 515 PM CDT Sat Jun 14 2025

- Chance for severe storms tonight into tomorrow morning with all
  hazards possible, including flooding. A Flood Watch is in
  effect from 7 PM this evening through 10 AM Sunday morning.

- Temperatures rising above average through the middle of next
  week with heat indices near to above 100 degrees.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 225 PM CDT Sat Jun 14 2025

Morning convection is continuing to move east-southeast and
diminishing with time. Additional storms are possible this afternoon
across central and northern Oklahoma. Confidence remains low on
exact location and timing for storm development this
afternoon/evening. Lingering cloud cover could play a role in
keeping the atmosphere stable during much of the afternoon hours
across northern Oklahoma with the best chances across western and
into central Oklahoma where skies will remain clear to broken and
temperatures are warming into the 80s to 90s. MLCAPE >3000 J/kg and
effective shear of 25-30 knots supports severe storms capable of
very large hail and damaging wind gusts. Several outflow boundaries
from the morning convection is draped across western and central
Oklahoma just north of I-40 and will be the area to watch for storm
initiation this afternoon. With the presence of the surface
boundary, any storm that latches along the boundary could also
produce a tornado.

Higher confidence exists for storm development across northern and
central Oklahoma overnight tonight with a shortwave disturbance in
the northerly flow aloft. This activity will begin late this evening
across Kansas and continue to push south through the night,
developing into an mesoscale convective system (MCS), similar to
this morning's convection. All hazards are possible, but damaging
winds and hail remain the biggest threats.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 225 PM CDT Sat Jun 14 2025

By daybreak Sunday, the MCS will still be pushing south across the
forecast area. Additional storms may also move into western Oklahoma
from West Texas and congeal with the already occurring MCS. Thus, a
line of storms from western Oklahoma to central/eastern Oklahoma may
exist by the morning hours Sunday. Similar to today, main concern
will be large hail and damaging winds. However, flooding will also
be of concern with PWATs near 1.5-2" which will lead to high
rainfall rates and coupled with slower storm motion will bring an
increased risk for flash flooding. A Flood Watch has been issued for
7 PM Saturday night through 10 AM Sunday morning across north-
central and into central Oklahoma. Following morning convection,
clouds will limit daytime heating across much of the area and a
large portion of western Oklahoma will remain stable in the wake of
the MCS. Temperatures will still warm into the 80s to 90s across
areas that receive sunshine.

With the upper ridge to our west over the southwest CONUS, northerly
flow aloft will bring a slight chance for some overnight convection
into northern Oklahoma from the Central Plains Sunday night into
Monday morning. Otherwise, precipitation chances will begin to
decrease Monday as 850mb temperatures increase and set up a capping
inversion through much of the day. Temperatures will warm into the
90s across much of western Oklahoma and into western north Texas
with a few areas approaching triple digits. Heat index values will
approach 100 to 105 degrees across the area.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 330 AM CDT Sat Jun 14 2025

The heat will continue build on Tuesday with the low-level
thermal ridge amplifying ahead of an approaching mid/upper-level
trough and attendant cold front.

By late Tuesday into Wednesday, the mid-level ridge may become
suppressed to the southwest as the aforementioned trough moves
across the Plains. This may allow the weak cold front to advance
southward with a chance for showers and thunderstorms. However, it
appears the most significant cold air advection will remain to
the northeast of the area--so no appreciable cool down is
currently likely.

Mahale

&&

.AVIATION...
(00Z TAFS)
Issued at 515 PM CDT Sat Jun 14 2025

Overall clouds continue to disolve late this afternoon with VFR
conditions prevailing at all TAF sites. There is still an outside
chance of a storm or two forming near an outflow boundary in south
central and west central Oklahoma. Better thunderstorm chances
will be after 2-3Z, when scattered thunderstorms are expected to
develop across parts of north central Oklahoma (PNC/SWO). Shear
and instability appear sufficient for severe storms with strong
wind gusts and hail possible. It's possible the storms organize
into a thunderstorm complex. If this occurs, the storms will move
southerly and may impact much of central and southern Oklahoma
during the overnight and morning hours of Sunday. Still a little
uncertain how far west storms will develop, so more unsure about
WWR and CSM terminals. MVFR ceilings are certainly possible in the
wake of the system as well gusty winds. Most of the precipitation
is expected to end by 18Z Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  87  71  92 /  30  30  20  10
Hobart OK         71  93  72  98 /  20  20  20   0
Wichita Falls TX  73  94  75  97 /  20  20  10   0
Gage OK           67  90  67  96 /  20  10  20   0
Ponca City OK     69  85  67  90 /  50  40  30   0
Durant OK         74  89  74  91 /  10  30  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ006>008-011>013-
     017>020-024>026.

TX...None.
&&

NEAR TERM...23
SHORT TERM...23
LONG TERM....10
AVIATION...06

In the hours before

Local storm report, Jun 14, 7:54 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
754 PM CDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Hail             1 W Hydro               35.55N 98.60W
06/14/2025  M2.10 Inch       Caddo              OK   Broadcast Media

&&

MDU
Local storm report, Jun 14, 7:55 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
755 PM CDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Hail             Hydro                   35.55N 98.58W
06/14/2025  E2.50 Inch       Caddo              OK   Broadcast Media

&&

MDU
Local storm report, Jun 14, 7:57 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
757 PM CDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     Hail             1 S Hydro               35.54N 98.58W
06/14/2025  E1.75 Inch       Caddo              OK   Broadcast Media

            Intersection of Highway 58 and Interstate
            40.

&&

MDU
Special weather statement, Jun 14, 8:03 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Norman OK
803 PM CDT Sat Jun 14 2025

OKZ016-022-150130-
Washita OK-Custer OK-
803 PM CDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of northwestern Washita
and southwestern Custer Counties through 830 PM CDT...

At 803 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Foss Reservoir, moving south at 15 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clinton, Burns Flat, Bessie, Foss, Foss Reservoir, and Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3559 9922 3563 9901 3537 9894 3534 9920
TIME...MOT...LOC 0103Z 357DEG 13KT 3554 9913

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SIX
Local storm report, Jun 14, 8:05 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
805 PM CDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Hail             5 E Hydro               35.53N 98.50W
06/14/2025  E1.50 Inch       Caddo              OK   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

MDU
Local storm report, Jun 14, 8:09 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
809 PM CDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     Hail             4 S Hydro               35.49N 98.57W
06/14/2025  E2.00 Inch       Caddo              OK   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

MDU

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Custer39 min
Jun 14, 7:32 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Custer, Washita43 min
Jun 14, 7:37 PM CDTTornado WarningOUNBlaine, Caddo, Custer, Washita38 min
Jun 14, 8:03 PM CDTSpecial Weather StatementOUNCuster27 min
Jun 14, 8:16 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 14, 8:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Washita39 min
Jun 14, 8:39 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
Jun 14, 8:47 PM CDTSpecial Weather StatementOUNGarfield28 min
Jun 14, 8:49 PM CDTSpecial Weather StatementOUNNoble26 min
Jun 14, 9:10 PM CDTAreal Flood AdvisoryOUNWashita4 hr
Jun 14, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNWashita50 min
Jun 14, 9:13 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble47 min
Jun 14, 9:22 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne38 min
Jun 14, 9:28 PM CDTSpecial Weather StatementOUNNoble32 min
Jun 14, 9:37 PM CDTSevere Thunderstorm WarningOUNLogan38 min
Jun 14, 9:53 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
Jun 14, 9:58 PM CDTSpecial Weather StatementOUNWashita32 min
Jun 14, 10:31 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble, Payne5 hr
Jun 14, 10:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne64 min
Jun 14, 11:18 PM CDTSpecial Weather StatementOUNGarfield27 min
Jun 14, 11:26 PM CDTSevere Thunderstorm WarningOUNOklahoma49 min
Jun 14, 11:38 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma37 min
Jun 14, 11:45 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble5 hr
Jun 14, 11:56 PM CDTAreal Flood AdvisoryOUNCanadian, Logan, Oklahoma4 hr
Jun 15, 12:07 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Logan, Oklahoma53 min
Jun 15, 12:08 AM CDTSpecial Weather StatementOUNLincoln37 min
Jun 15, 12:20 AM CDTSpecial Weather StatementOUNNoble25 min
Jun 15, 12:28 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
Jun 15, 12:32 AM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie4 hr
Jun 15, 12:55 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma50 min
Jun 15, 1:00 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne45 min
Jun 15, 1:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods44 min
Jun 15, 1:05 AM CDTFlash Flood WarningOUNOklahoma4 hr
Jun 15, 1:08 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne52 min
Jun 15, 1:10 AM CDTAreal Flood AdvisoryOUNGarfield4 hr
Jun 15, 1:17 AM CDTFlash Flood WarningOUNGarfield, Logan, Noble, Payne6 hr
Jun 15, 1:37 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne38 min
Jun 15, 1:42 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole4 hr
Jun 15, 2:10 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma30 min
Jun 15, 2:15 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan45 min
Jun 15, 2:26 AM CDTSpecial Weather StatementOUNMajor34 min
Jun 15, 2:32 AM CDTAreal Flood AdvisoryOUNCanadian, Garfield, Kingfisher, Logan4 hr
Jun 15, 2:40 AM CDTSpecial Weather StatementOUNOklahoma50 min
Jun 15, 2:47 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Major43 min
Jun 15, 2:56 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major49 min
Jun 15, 3:24 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major51 min
Jun 15, 3:31 AM CDTFlash Flood WarningOUNGarfield, Kingfisher, Logan5 hr
Jun 15, 3:35 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Major4 hr
Jun 15, 3:43 AM CDTSevere Thunderstorm WarningOUNKingfisher47 min
Jun 15, 4:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major40 min
Jun 15, 4:12 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major48 min
Jun 15, 4:18 AM CDTSpecial Weather StatementOUNAlfalfa27 min
Jun 15, 4:26 AM CDTSpecial Weather StatementOUNCleveland, McClain49 min
Jun 15, 4:45 AM CDTSpecial Weather StatementOUNOklahoma15 min
Jun 15, 4:50 AM CDTSpecial Weather StatementOUNWoods25 min
Jun 15, 4:57 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 15, 4:59 AM CDTSpecial Weather StatementOUNKingfisher31 min
Jun 15, 5:02 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain15 min
Jun 15, 5:07 AM CDTSpecial Weather StatementOUNCanadian38 min
Jun 15, 5:10 AM CDTSpecial Weather StatementOUNEllis35 min
Jun 15, 5:15 AM CDTSpecial Weather StatementOUNGarvin, Grady, McClain, Stephens45 min
Jun 15, 5:20 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher, Major25 min
Jun 15, 5:22 AM CDTSpecial Weather StatementOUNComanche53 min
Jun 15, 5:25 AM CDTSpecial Weather StatementOUNHarper50 min
Jun 15, 5:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher30 min
Jun 15, 5:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods23 min
Jun 15, 5:43 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
Jun 15, 5:43 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 15, 5:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Ellis, Greer, Harmon, Roger Mills and 1 more43 min
Jun 15, 5:50 AM CDTSpecial Weather StatementOUNCarter, Murray, Stephens25 min
Jun 15, 5:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey35 min
Jun 15, 6:06 AM CDTSpecial Weather StatementOUNBlaine, Major39 min
Jun 15, 6:08 AM CDTSpecial Weather StatementOUNCanadian52 min
Jun 15, 6:12 AM CDTSpecial Weather StatementOUNWoodward33 min
Jun 15, 6:15 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole8 hr
Jun 15, 6:23 AM CDTSpecial Weather StatementOUNComanche37 min
Jun 15, 6:28 AM CDTSpecial Weather StatementOUNCaddo32 min
Jun 15, 6:36 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Roger Mills and 1 more39 min
Jun 15, 6:38 AM CDTSpecial Weather StatementOUNCuster37 min
Jun 15, 6:42 AM CDTSpecial Weather StatementOUNJefferson, Love, Marshall48 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.